# SDR C2XA09TY004

- Difficulty date: January 5, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N16954
- Make and model: Emb EMB-145LR
- Aircraft serial: 145072
- Aircraft time: 24,931 hours, 18,752 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bushing
- Condition: Migrated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT GROUND SPOILER MOST INBD ATTACHMENT LUG (ON WING) HAS MIGRATED HAT BUSHING. INSTALLED HAT BUSHING IAW EC5740-01152. ACFT CURRENTLY IN C-CHECK.
